| Model Number |
980 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the oxygen (o2) sensor on a 980 ventilator failed calibration.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer (se) inspected the device and verified the reported issue.The se replaced the o2 sensor.The se performed calibrations and extended self-testing on the device and all tests passed.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.